Abstract and Applied Analysis
Volume 2008 (2008), Article ID 840387, 8 pages
doi:10.1155/2008/840387
Research Article
Some Inequalities Concerning the Weakly Convergent Sequence Coefficient in Banach Spaces
Department of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
Received 1 August 2008; Accepted 6 September 2008
Academic Editor: Simeon Reich
Copyright © 2008 Hongwei Jiao and Yunrui Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
We establish two inequalities concerning the weakly convergent sequence coefficient and other parameters, which enable us to obtain some sufficient conditions for normal structure.